# SDR 97FDEA00092

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO 13,000  A NUMBER OF PROBLEMS DEVELOPED VIRTUALLY SIMULTANEOUSLY.  PROBE HEAT DISPLAYED CAPT, STBY AND F/O PITOT WARNING AND F/O TAT INOP WARN.  ECAM WARNING OF F/O TAT AND ADVISORY TO MONITOR NR 2 ADC.  NR 2 REG FAULT LIGHT ON.  UNABLE TO CONTROL PRESSURIZATION BECAUSE NR 2 VALVES WERE HALFWAY OPEN.  IN DESCENT THE PROBLEMS WENT AWAY.  MAINT TEST PANEL INDICATED NOSE GEAR RELAY.  PERFORMED BITE CHECK ON PROX BOX AND FAULTED 10, 11, 12, 13 AND 14 SENSORS.  CHECKED PLUG AB, PIN 39 FOR 28V AND PIN 40 FOR GND, CK'D GOOD.  SUSPECT PROX BOX NO GOOD.  REMOVED AND REPLACED PROXIMITY PROCESSING UNIT 54GB AND TESTED PER M/M 32-31-71, TESTED OK.
